# SDR 95UALD10042

- Difficulty date: May 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1854U
- Make and model: Doug DC-10-30
- Aircraft serial: 47813
- Engine: Ge CF650C2
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Pump
- Part number: 6451136
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

RETURNED TO FIELD AFTER SHUTDOWN OF NR THREE ENGINE DUE TO ZERO OIL PRESSURE.  A SPLINED COUPLING BETWEEN THE TWO SCAVENGE ELEMENTS ON THE PRESSURE SIDE OF THE OIL PUMP FAILED CAUSING LOSS OF OIL PRESSURE.
